Year 2017, Volume 38, Issue 3, Pages 557 - 562 2017-09-30

An Application On The Lucas Numbers And Infinite Toeplitz Matrices
Lucas Sayıları ve Sonsuz Toeplitz Matrisleri Üzerine Bir Uygulama

Murat KARAKAŞ [1] , Hasan KARABUDAK [2]

167 313

In this paper, we firstly establish the regular matrix  by using Lucas numbers. Then, by introducing the sequence space  with the help of the matrix , we show that this space is a BK-space and isomorphic to the space . Also, we give some inclusion relations by examining the relationship between the space  and the spaces  ve  for .

Bu çalışmada öncelikle Lucas sayılarını kullanarak regüler  matrisi oluşturuldu. Daha sonra bu matris yardımıyla  dizi uzayı tanımlanarak, bu uzayın bir BK-uzayı olduğu ve  uzayı ile izomorf olduğu gösterildi. Ayrıca,  dizi uzayının  şartı altında  ve  uzaylarıyla ilişkisi incelenerek bazı kapsama bağıntıları verildi.

  • [1]. Koshy T., Fibonacci and Lucas Numbers with Applications. John Wiley & Sons, Inc., Canada, 2001.
  • [2]. Vajda S., Fibonacci and Lucas Numbers, and the Golden Section: Theory and Applications. Dover Publications, Inc., New York, 1989.
  • [3]. Kalman D., Mena R., The Fibonacci Numbers: Exposed. Mathematics Magazine, 76 (3) 161-187, 2003.
  • [4]. Başar F., Summability Theory and Its Applications. Bentham e-Books, İstanbul.
  • [5]. Choudary B., Nanda S., Functional Analysis with Applications. John Wiley & Sons, Inc., New Delhi, India, 272-273.
  • [6]. Kara EE., Some Topological and Geometrical Properties of New Banach Sequence Spaces. J. Inequal. Appl., 2013:38, 15pp., 2013.
  • [7]. Kara EE., Başarır M., An Application of Fibonacci Numbers into Infinite Toeplitz Matrices. Caspian Journal of Mathematics Sciences, 1 (1) 1-6, 2012.
  • [8]. Karakaş M., A New Regular Matrix Defined by Fibonacci Numbers and Its Applications. BEU Journal of Science, 4 (2) 205-210, 2015.
  • [9]. Başarır M., Başar F., Kara EE, On the Spaces of Fibonacci Null and Convergent Sequences. Arxiv, 1309-0150, in press.
  • [10]. Candan M., Kayaduman K., Almost Convergent Sequence Space Derived by Generalized Fibonacci Matrix and Fibonacci Core. British Journal of Mathematics & Computer Science, 7 (2) 150-167, 2015.
  • [11]. Alotaibi A., Mursaleen M., Alamri B., Mohiuddine SA, Compact Operators on Some Fibonacci Difference Sequence Spaces. J. Inequal. Appl., 2015:203, 8pp., 2015.
  • [12]. Debnath S., Saha S., Some Newly Defined Sequence Spaces Using Regular Matrix of Fibonacci Numbers. Afyon Kocatepe University Journal of Science & Engineering, 14 (1) 1-3, 2014.
  • [13]. Wilansky A., Summability through Functional Analysis. North Holland Mathematics Studies 85, Elseiver Science Publishers, New York, 1984.
  • [14]. Mursaleen M., Noman AK, On the Spaces of Convergent and Bounded Sequences. Thai J. Math., 8 (2) 311-329, 2010.
Subjects Basic Sciences
Journal Section Articles
Authors

Author: Murat KARAKAŞ

Author: Hasan KARABUDAK

Bibtex @research article { csj340510, journal = {Cumhuriyet Science Journal}, issn = {2587-2680}, eissn = {2587-246X}, address = {Cumhuriyet University}, year = {2017}, volume = {38}, pages = {557 - 562}, doi = {10.17776/csj.340510}, title = {An Application On The Lucas Numbers And Infinite Toeplitz Matrices}, key = {cite}, author = {KARAKAŞ, Murat and KARABUDAK, Hasan} }
APA KARAKAŞ, M , KARABUDAK, H . (2017). An Application On The Lucas Numbers And Infinite Toeplitz Matrices. Cumhuriyet Science Journal, 38 (3), 557-562. DOI: 10.17776/csj.340510
MLA KARAKAŞ, M , KARABUDAK, H . "An Application On The Lucas Numbers And Infinite Toeplitz Matrices". Cumhuriyet Science Journal 38 (2017): 557-562 <http://dergipark.org.tr/csj/issue/31252/340510>
Chicago KARAKAŞ, M , KARABUDAK, H . "An Application On The Lucas Numbers And Infinite Toeplitz Matrices". Cumhuriyet Science Journal 38 (2017): 557-562
RIS TY - JOUR T1 - An Application On The Lucas Numbers And Infinite Toeplitz Matrices AU - Murat KARAKAŞ , Hasan KARABUDAK Y1 - 2017 PY - 2017 N1 - doi: 10.17776/csj.340510 DO - 10.17776/csj.340510 T2 - Cumhuriyet Science Journal JF - Journal JO - JOR SP - 557 EP - 562 VL - 38 IS - 3 SN - 2587-2680-2587-246X M3 - doi: 10.17776/csj.340510 UR - https://doi.org/10.17776/csj.340510 Y2 - 2017 ER -
EndNote %0 Cumhuriyet Science Journal An Application On The Lucas Numbers And Infinite Toeplitz Matrices %A Murat KARAKAŞ , Hasan KARABUDAK %T An Application On The Lucas Numbers And Infinite Toeplitz Matrices %D 2017 %J Cumhuriyet Science Journal %P 2587-2680-2587-246X %V 38 %N 3 %R doi: 10.17776/csj.340510 %U 10.17776/csj.340510
ISNAD KARAKAŞ, Murat , KARABUDAK, Hasan . "An Application On The Lucas Numbers And Infinite Toeplitz Matrices". Cumhuriyet Science Journal 38 / 3 (September 2017): 557-562. https://doi.org/10.17776/csj.340510